Advances in Theoretical and Mathematical Physics

Volume 17 (2013)

Number 6

Moduli stacks of maps for supermanifolds

Pages: 1303 – 1342

DOI: http://dx.doi.org/10.4310/ATMP.2013.v17.n6.a3

Authors

Tim Adamo (Department of Applied Mathematics & Theoretical Physics, University of Cambridge, United Kingdom)

Michael Groechenig (Department of Mathematics, Imperial College London, United Kingdom)

Abstract

We consider the moduli problem of stable maps from a Riemann surface into a supermanifold; in twistor-string theory, this is the instanton moduli space. By developing the algebraic geometry of supermanifolds to include a treatment of super-stacks we prove that such moduli problems, under suitable conditions, give rise to Deligne-Mumford superstacks (where all of these objects have natural definitions in terms of super-geometry). We make some observations about the properties of these moduli super-stacks, as well as some remarks about their application in physics and their associated Gromov-Witten theory.

Full Text (PDF format)